Fixed time impulsive differential inclusions
Journal Title: Surveys in Mathematics and its Applications - Year 2007, Vol 2, Issue 0
Abstract
In the paper we study weak and strong invariance of differential inclusions with fixed time impulses and with state constraints.We also investigate some properties of the solution set of impulsive system without state constraints. When the right-hand side is one sided Lipschitz we prove also the relaxation theorem and study the funnel equation of the reachable set.
Authors and Affiliations
Tzanko Donchev
On a certain subclass of meromorphic univalent functions with fixed second positive coefficients
In the present paper, we consider the subclass of meromorphic univalent functions S<SUB>p</SUB><SUP>*</SUP>[k,α,β,c] with fixed second positive coefficient. The object of the present paper is to s...
Modeling Seasonal Time Series
The paper studies the seasonal time series as elements of a (finite dimensional) Hilbert space and proves that it is always better to consider a trend together with a seasonal component even the time series seams not to...
Some Absolutely Continuous Representations of Function Algebras
In this paper we study some absolutely continuous representations of function algebras, which are weak ρ-spectral in the sense of [5] and [6], for a scalar ρ > 0. More precisely, we investigate certain conditions for...
Shock Waves in Gas Dynamics
Shock wave theory was studied in literature by many authors. This article presents a survey with references about various topics related to shock waves: Hyperbolic conservation laws, Well-posedness theory, Compactness th...
Existence and nonexistence results for second-order Neumann boundary value problem
In this paper some existence and nonexistence results for positive solutions are obtained for second-order boundary value problem <CENTER>-u"+Mu=f(t,u), t∈(0,1) </CENTER>with Neumann boundary conditions <C...